# SDR 20001114SH004

- Difficulty date: August 29, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N841AB
- Make and model: Airbus A310-324
- Aircraft serial: 686
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX553355
- Condition: Overheated
- Location: Hydraulic System
- Part time: 14,332 hours, 5,725 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK/KIN - FLT JM 016 - NR 2 ENGINE YELLOW HYD PUMPS OVERHEAT WARNING CAME ON 2.50 HRS INTO FLIGHT.  REPORT FROM O/H AGENCY REVEALED THE PUMP WAS BURNT.  QUANTITY TRANSMITTERS INSTALLED ON THIS ACFT WERE FOUND TO BE MODIFIED PER TFU 29.31.00.002.  REGARDING CHAFING WIRES TO SHUTOFF VALVE, ONCE ONLY INSP A310/052 ISSUED.  WIRES TO ALL VALVES ON THIS ACFT CHECKED, FOUND MINOR NICKS ON OUTERMOST INSULATIONS.  ALL NICKS RECTIFIED.  REF:  TFU 24.92-00-018.  (X)
